MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3246
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Reference mfr.Report# 1627487-2019-02518, 1627487-2019-02519 (for high impedances).It was reported that the patient had high impedances on the lead and extension during intra-operative testing after an ipg replacement on (b)(6) 2019.It was also noted the other lead had migrated from original location.The lead and extension were explanted and replaced to address the high impedance.The other lead was revised.It was reported that effective therapy was restored post-operatively.

Brand Name
LAMITRODE S-4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8376414
Report Number1627487-2019-02521
Device Sequence Number18883661
Product Code LGW
UDI-Device Identifier05414734406253
UDI-Public05414734406253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Model Number3246
Device Lot Number4608105
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91